# SDR REXA2012073101220

- Difficulty date: July 31, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 24,070 hours, 21,133 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRED EXTREME RIGHT WING DOWN AILERON TRIM AND NOSE LEFT RUDDER TRIM TO FLY STRAIGHT.  ALSO AILERON FEEL IN CONTROLS IS VERY SLOPPY OVER 1 INCH OF LATERAL PLAY AT YOKE.  CLEANED INBOARD FLAPS. REMOVED AND REPLACED INBOARD FLAP SEAL INSPECTED FLAPS FOR DAMAGE.  CHECKED RIGGING IAW AMM 27-54-00-220-801 AND FOUND WITHIN LIMITS.  OPS CHECK OF AILERON SYSTEM, NO DEFECTS NOTED IAW AMM 27-11-00-710-203, REFERENCE NON-ROUTINE CARD #N24787.
